# SDR UALA2010051901697

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,609 hours, 9,949 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Inoperative
- Location: Cross Feed Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT CROSSFEED VALVE LIGHT DOES NOT ILLUMINATE WHEN SWITCH PRESSED - DEPRESSED.   BULBS TEST OK. OPERATION TEST OK IAW MM.
